# SDR USAA970147

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23133
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 312
- Part time: 35,038 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND .75 INCH BY .75 INCH BY .020 DEEP DENT STRINGER 20R BS 312 SKIN.  CUTOUT DAMAGE AND INSTALLED DOUBLER, REPAIRED PER SRM 53-30-3.  (M)
